MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. DURACLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

MICRO-TECH(NANJING) CO.,LTD. DURACLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Catalog Number DC0235
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2024.Micro-tech got the further information regarding this incident.The dc0235, lot number:m210701598 was the expired clip that was used on the patient on (b)(6) 2024.The clip worked correctly and was controlling the bleeding.Based on the lot information provided by the customer, we confirm that the clip was expired.( valid for three years, from (b)(6) 2024 ) this event is not a product quality issue.According to the validity period of the clips and the clear description in the ifu.The first clear description of the preparation work in ifu is "check use by date.Do not use device if expired." we suggest the users should check the expiration date before use.Micro-tech will continue to monitor this event to ensure patient safety.
 
Event or Problem Description
The customer placed an expired dura clip into the patient.The clip worked correctly and was controlling the bleeding.

Brand Name
DURACLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key20890955
Report Number3004837686-2024-00013
Device Sequence Number13022454
Product Code PKL
UDI-Device Identifier16932619740019
UDI-Public(01)16932619740019(17)240630(10)M210701598
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue NumberDC0235
Device Lot NumberM210701598
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown